# SDR ASAA2014052707937

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 20,921 hours, 6,449 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER LOW PRESSURE LIGHT NEVER EXTINGUISHED DURING CLIMBOUT WITH 1500 LBS OF FUEL. ACFT GROUNDED.  PERFORMED FIM, PLACED 14,000 LBS OF FUEL INTO CENTER TANK TO PRIME, NO HELP. CHECKED FOS, NO FAULT FOUND, IAW FIM 28-22, TASK 802. ACCOMPLISHED FIM 28-22, TASK 802. DETERMINED THERE WAS AN INTERMITTENT FAULT. ACCOMPLISHED REPAIR CONFIRMATION , RT CENTER FUEL TANK PRESSURE FEED OPS NORMAL.
